How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Comtam 200mg (1), Sinemet CR 25/100 (2), bupropion HCL 100mg

Customer Question

Comtam 200mg (1), Sinemet CR 25/100 (2), bupropion HCL 100mg (1), Protonix 40mg (1), I accidentally took my husband 's meds this AM. I already asked a but didn't get to the MD because I don't have an Email address
Submitted: 6 months ago.
Category: Health
Expert:  Dr Basu replied 6 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Comtam and sinemet can cause dizziness, palpitations, stomach upset commonly. Bupropion should not cause any poblem. Protonix also shouldnot cause any symptom. Hence you should monitor for dizziness and any chest symptoms mainly for next 6 hours. Usually one dose will not cause any problem. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/